# SDR SWIA20250213123

- Difficulty date: January 23, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N243SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000592
- Aircraft time: 20,256 hours, 14,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LATERAL SEAT TRACK GOUGED 101.6 MM FWD OF FR 26 AND GOUGED 101.6 MM FWD OF FR 33     (C-CHECK RO 2/11/2025)    REMOVED AND REPLACED L/H LATERIAL SEAT TRACK AT FR 26-33 REF EMB 175 SRM 51-40-08 AND DRW#170-86060-401.
